# SDR AALA202203074288

- Difficulty date: March 1, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 34,681 hours, 4,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 9485
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY BACKUP BATTERY M33118 FAILS TO HOLD CHARGE FOR OVERHEAD FLIGHT CREW REST LIGHTING. REPLACED POWER SUPPLY AND BATTERY PACK (AALA202203070774) (M33118) PER AMM 33-29-10.
